# SDR SWIA200718943

- Difficulty date: December 7, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 18,466 hours, 15,407 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5851 - "GEAR DISAGREE" ON TAKEOFF AFTER SELECTING GEAR UP.  NO PROBLEMS WITH GEAR ON EXTENSION.  REPLACED MLG PRIORITY VALVE IAW CRJ 200 MM 32-32-15.
